Absolute tauberian conditions for absolute hausdorff and quasi-hausdorff methods

D. Leviatan*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

The purpose of this paper is to prove that for a large set of absolute Hausdorff and quasi-Hausdorff methods the condition {Mathematical expression} is a Tauberian condition, i.e., its fulfillment together with the absolute summability of {Mathematical expression} to s implies that {Mathematical expression} and {Mathematical expression} a n =s.

Original languageEnglish
Pages (from-to)138-146
Number of pages9
JournalIsrael Journal of Mathematics
Volume8
Issue number2
DOIs
StatePublished - Jun 1970

Fingerprint

Dive into the research topics of 'Absolute tauberian conditions for absolute hausdorff and quasi-hausdorff methods'. Together they form a unique fingerprint.

Cite this